# SDR 98UAL900167

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983UA
- Make and model: Boeing 737291
- Aircraft serial: 21641
- Engine: Pwa JT8D9A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoking
- Location: Apu Compt
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO SMOKE COMING OUT OF THE APU.  LOW OIL PRESSURE LIGHT WAS ON.
